Pointwise Fourier Inversion on Tori and Other Compact Manifolds.
The journal of Fourier analysis and applications, Tome 5 (1999) no. 4, pp. 449-464
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Fourier series, eigenfunction expansion, Gibbs phenomenon
@article{JFAA_1999__5_4_59618,
author = {Michael Taylor},
title = {Pointwise {Fourier} {Inversion} on {Tori} and {Other} {Compact} {Manifolds.}},
journal = {The journal of Fourier analysis and applications},
pages = {449--464},
year = {1999},
volume = {5},
number = {4},
url = {http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59618/}
}
Michael Taylor. Pointwise Fourier Inversion on Tori and Other Compact Manifolds.. The journal of Fourier analysis and applications, Tome 5 (1999) no. 4, pp. 449-464. http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59618/